# SDR F3LA200800490

- Difficulty date: July 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 6421000501
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED THAT THE DAMAGE ON NR 1 ENGINE INLET COWL REQUIRES PERMANENT REPAIR OF DENT AT THE 2 O`CLOCK POSITION. MAINT REPAIRED DAMAGED AREA IAW CMM 54-10-00, REPAIR PROCEDURE NR 23. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
